Auscultation and problem
I am not able to intimate properly and lose the hardest and power during the process. Low sex desire and weekness.
Like the answers? Chat privately with the doctor of your choice
Hi there I understand your concern...there are many causes for decreased libido...they may be physical or psychological...physical causes may be due to hypogonadism resulting in low testosterone,certain prescribed medications, alcohol, smoking...for physical causes you need to consult physician or endocrinologist for detailed examination and evaluation with relevant investigations... If its psychological Consult nearest psychiatrist they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.